Some properties of eigenfunctions of linear pencils and applications to mixed type operator-differential equations

Volume 27 / 1992

S. Pyatkov Banach Center Publications 27 (1992), 373-382 DOI: 10.4064/-27-2-373-382

Abstract

In the first part of the paper we study some properties of eigenelements of linear selfadjoint pencils Lu = λBu. In the second part we apply these results to the investigation of some boundary value problems for mixed type second order operator-differential equations.

Authors

  • S. Pyatkov

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image